# SDR ASAA2019050729411

- Difficulty date: May 7, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR CUTOUT THRESHOLD WEB IS CORRODED IN NUMEROUS PLACES. GROUNDED - YES. REMOVED DAMAGED WEB DRILLED AND INSTALLED NEW WEB P/N 654A0003-58 TAG A77600 IAW SRM 51 40 02 0G 0 STEP 5.B W 10" O .045 R .035 L 4FT. D .010.
